Thank you for your query at DoctorSpring.com.
It is highly unlikely that statins will produce neuropathy or hypersensitivity. So we can rule out that option (especially since the symptoms persist even after the drug withdrawal). They are known to produce myopathy. Muscle pain may be explained by this. That can be confirmed by doing levels of CK total or ck nac in blood.
There are no available reports or research of metal allergy or polymer allergy. Moreover the symptoms are not very suggestive of allergy or immunological reaction. Especially the back pain and the parasthesis This is more suggestive of a peripheral neuropathy or nerve compression.
I am not saying that 'there is no published data so it cannot be happen'. But rather I am putting it this way. Yes there is theoretical probability that stent can elicit a immunological or allergic reaction. But the symptoms are not at all characteristic of such reaction ( those symptoms will be more wide spread, systemic involving the skin ). There is a possibility of immune complex reactions but it is too long shot.
Another thing that has to be considered is to the medications that were started with the PCI procedure. These medications can have certain side effects. For example diuretics make you feel fatigued, nitrates can give you headaches. So the confounding drug side effects need to be ruled out. A hear failure can make you feel fatigued.
I do not really recommend visit an Immunologist, because it won’t change or have an impact on the outcome. It will not be conclusively possible to find out whether the stent is causing a reaction. In any case removal of the stent is not a very reasonable option either. So you will be back to square one. Instead I recommend a Neurology consult to see about the back pain and numbness and to rule out peripheral neuropathy by doing a nerve conduction study.
Review the medications, accessing the cardiac status, Neurological evaluation and Symptomatic treatment will be the best way to move forward IMHO.
Hope this helps
Please do ask followup questions / clarification if you have any. I will be glad to help.